# SDR DALA2018021800996

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 67,816 hours, 49,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EMERGENCY LIGHT HARNESS BROKEN. R&R ROW 15 EMERGENCY LIGHT HARNESS. CKS GOOD. A/C OK FOR SVC.
